English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

D-affinity and rational varieties

MPS-Authors
/persons/resource/persons236101

Rumynin,  Dmitriy
Max Planck Institute for Mathematics, Max Planck Society;

External Ressource
Fulltext (public)

arXiv:1811.08612.pdf
(Preprint), 152KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Rumynin, D. (2021). D-affinity and rational varieties. Colloquium Mathematicum, 164, 123-131. doi:10.4064/cm8085-1-2020.


Cite as: http://hdl.handle.net/21.11116/0000-0007-AE1D-6
Abstract
We investigate geometry of D-affine varieties. Our main result is that a D-affine rational projective surface over an algebraically closed field is a generalised flag variety of a reductive group.